# SDR VNAA202509250017

- Difficulty date: August 3, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021102
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD AND AFT RH DRAG ANGLE BTW UNION OF VERTICAL STABILIZER AND FUSELAGE (67.5% REAR SPAR DATUM).  FWD AND AFT DRAG ANGLE WERE REPAIRED PER CRJ700 SRM 55-31-00-201-001-A01
